# SDR DHL2004755503

- Difficulty date: October 15, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT W/W, WEB AT STA 950 IS CRACKED, FWD OF HYD PUMPS AND AFT OF LT MAIN GEAR DOOR AFT UP STOP SUPPORT.  CUT OUT CRACK WEB, 1 X .75 INCH IAW B727 SRM 51-10-1, FABRICATED WED REPAIR P/N 2024T3.050 PO 9001425, 6.5 X 5.5 INCH IAW B727 SRM 51-40-2 FIG 1.  TREATED AND PRIME IAW B727 SRM 51-10-2.  INSTALLED WEB REPAIR IAW B727 SRM 51-30-2.
